Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online
Ask a Urologist   »  

Suffering from frequent urination and burning sensation while urinating. What should I do?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
i have been facing urine problem from last couple of months, I went to my gp and had checked ... he asked me to check urine, blood and ranal ultrasound which all came negative but I still face the problem,,,,
My problem is I used to urinate more often almost 15 times a day and normal during night when i noticed my problem,,, doctor said its not UTI, no diabetic, later I started urinate normal but started to feel burning sensation in urine,,, now I've no burning sensation but frequent urinate from yesterday and I notice i urinate some drops of cloudy urine when i urinate very first in the morning and later in the day is normal ( this doesn't happen everyday)... what should I do?
Im so worried...
Posted Sat, 28 Jul 2012 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 1 hour later

Thanks for writing.
It could be fat contents in urine called chyle.
If the lab where u do urine test has the reagent, the urine can be tested for chyle.
If present, ur urologist will guide u how to proceed further. If there is no chyle, then there is nothing to worry.
You can take it as excess urethral secretions, which is normal for some people.
If I were to treat you, I will give a course of antibiotics, as infection does not always show up in the test.
Hope I answered your query, kindly get back for doubts if any..
Get well soon.
DR G Srinivasan
Above answer was peer-reviewed by
Follow-up: Suffering from frequent urination and burning sensation while urinating. What should I do? 5 minutes later
can yu please suggest me some antibiotic that I can start taking as soon i can ?
Answered by Dr. G.Srinivasan 3 hours later

Thanks for your reply. The antibiotic policy varies from country to country. You need to consult your doctor, speak to him and get a prescription.
Usually the antibiotics preferred in this situation can be NITROFURANTOIN/ TRIMETHOPRIM.
Hope I answered your query. Kindly get back to me for any concern and queries. I am ready to answer. Get well soon.
With best wishes and regards,
DR G Srinivasan.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor